# SDR 95ZZZX2625

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71801
- Make and model: Luscom 8A
- Aircraft serial: 3228
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 DIME-SIZED INTERGRANULAR CORROSION SPOTS 24 INCHES INBOARD FROM ATTACH FITTING.
